Jump to content


Photo

Antibiotics...


  • Please log in to reply
3 replies to this topic

#1 niisamarie

niisamarie
  • Inactive
  • 231 posts

Posted 10 May 2006 - 02:14 AM

Stupid doc put me on antibiotics for my cyst.

Can antibiotics make you gain weight?? It is so weird....I have a belly again, where there wasn't one before.

I am going to get the bottle and search google for it. :cry:

#2 bee

bee

    Resident mini forum geek in training

  • Administrators
  • 13,511 posts
  • Flag:
  • Gender:Female
  • Location:The Land Down Under

Posted 10 May 2006 - 02:38 AM

(((( Niisa ))))

I have no idea weather or not they can. Although I have been on plenty of antibiotics, I dont think I have been on any long enough to have it happen think the longest I have been on any antibiotic is about 2 - 3 weeks. Steroids on the other hand whoa they make you put on weight !!! ... Hoping that you are able to find something about it when you do a search.

:?:


bee

#3 NJCat

NJCat
  • Members
  • 3,120 posts
  • Flag:
  • Gender:Female

Posted 10 May 2006 - 03:18 AM

Hi, Niisa.

I've taken lots of antibiotics in my life!! I'm with Bee, I haven't heard of that side effect with antibiotics. And since they aren't taken for long, weight gain would be minimal even if it were a side effect .... (which I don't think it is anyway).
I don't know for sure, but maybe your tummy is swelling as a side effect, but that doesn't mean it's weight gain and I'm pretty sure any side effects you get with antibiotics will go away as soon as you stop taking them.

Hope this helps!

Edited by NJCat, 10 May 2006 - 03:19 AM.


#4 delicateshadow

delicateshadow
  • Members
  • 615 posts
  • Gender:Female
  • Location:London
  • Interests:reading, writing poetry, art, recovery

Posted 10 May 2006 - 06:10 AM

..not as far as I know, either, and def not so soon......

:?:

my belly is more when my period is due....could be that? also, sometimes our body image can get distorted when we're depressed and anxious....mine still does at times....

:co: